Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An extension of the Jacobson radical


Author: Bailey Brown
Journal: Proc. Amer. Math. Soc. 2 (1951), 114-117
MSC: Primary 09.1X
DOI: https://doi.org/10.1090/S0002-9939-1951-0040286-8
MathSciNet review: 0040286
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. A. Good, On the theory of clusters, Trans. Amer. Math. Soc. vol. 63 (1948) pp. 482-513. MR 0024895 (9:565a)
  • [2] N. Jacobson, The radical and semi-simplicity for arbitrary rings, Amer. J. Math. vol. 67 (1945) pp. 300-320. MR 0012271 (7:2f)
  • [3] -, The theory of rings, Mathematical Surveys, no. 2, New York, 1943. MR 0008601 (5:31f)
  • [4] B. Brown and N. H. McCoy, Radicals and subdirect sums, Amer. J. Math. vol. 69 (1947) pp. 46-58. MR 0019594 (8:433d)
  • [5] -, Some theorems on groups with applications to ring theory, Trans. Amer. Math. Soc. vol. 69(1950) pp. 302-311. MR 0038952 (12:474b)
  • [6] M. F. Smiley, Application of a radical of Brown and McCoy to non-associative rings, Amer. J. Math. vol. 72 (1950) pp. 93-100. MR 0032591 (11:311d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 09.1X

Retrieve articles in all journals with MSC: 09.1X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0040286-8
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society